# SDR DL764020470

- Difficulty date: April 21, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 4,811 hours, 1,987 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 114T41457
- Condition: Sheared
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/E ASSY WHEN FLAPS LOWERED FOR LANDING.  FOUND OUTBOARD NR 4 SLAT TARGET DAMAGED.  ALSO FOUND SENSOR DAMAGED.  REPLACED L/E SENSOR S279, TARGET BOLT AND ROLLER.  ALL CHECKS GOOD.
